# SDR MASA200600612

- Difficulty date: March 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 7,917 hours, 5,382 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7241 DEN - RUDDER LIMIT FAULT STATUS MESSAGE.  MX RESET THE SYSTEM WITH THE SPOST PROCEDURE.  OP'S CHECK GOOD.
